Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Extreme tiredness, acute nausea feeling, blood test showed vitamin d deficiency. Conclusion?

Hi i have been to my own GP with feelings of exteeme tiredness and an acute feeling waves of nausea everyday I am 49 years old and have only recently started feeling extremely nauseous i had a blood test last week and a lack of vitamin d was shown but that doesnot account for the nausea perhaps just the tiredness ? my tummy is very bloated and uncomfortable and do not want to go keep going back to the doctors as i feel i am wasting their time
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
vitamin d defiency can cause tiredness and weakness
it is not related to nausea or bloating sensation.
bloating sensation might be due to improper food intake or indigestion problem.
1 take food regular and fixed intervals
2 take food small quantity for 5 to 6 times a day
3 avoid coffee and tea
4 avoid spicy and late night foods
5 take tab pantoprazole twice daily before meals it will decrease symptoms
hope this will help you 'regards
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor